Volume 25, Issue 4
A Class of Nonlinear Degenerate Parabolic Equations Not in Divergence Form

Chunling Cao, Xiaolin Cheng & Wenjie Gao

Commun. Math. Res., 25 (2009), pp. 361-378.

Published online: 2021-07

Preview Purchase PDF 0 2015
Export citation
  • Abstract

This paper is devoted to the study of a class of singular nonlinear diffusion problem. The existence and uniqueness of solutions are obtained. Moreover, some properties of solutions such as blow-up property etc. are also discussed.

  • Keywords

singularity, diffusion, existence, uniqueness.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-361, author = {Cao , Chunling and Cheng , Xiaolin and Gao , Wenjie}, title = {A Class of Nonlinear Degenerate Parabolic Equations Not in Divergence Form}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {4}, pages = {361--378}, abstract = {

This paper is devoted to the study of a class of singular nonlinear diffusion problem. The existence and uniqueness of solutions are obtained. Moreover, some properties of solutions such as blow-up property etc. are also discussed.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19353.html} }
TY - JOUR T1 - A Class of Nonlinear Degenerate Parabolic Equations Not in Divergence Form AU - Cao , Chunling AU - Cheng , Xiaolin AU - Gao , Wenjie JO - Communications in Mathematical Research VL - 4 SP - 361 EP - 378 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19353.html KW - singularity, diffusion, existence, uniqueness. AB -

This paper is devoted to the study of a class of singular nonlinear diffusion problem. The existence and uniqueness of solutions are obtained. Moreover, some properties of solutions such as blow-up property etc. are also discussed.

ChunlingCao, XiaolinCheng & WenjieGao. (2021). A Class of Nonlinear Degenerate Parabolic Equations Not in Divergence Form. Communications in Mathematical Research . 25 (4). 361-378. doi:
Copy to clipboard
The citation has been copied to your clipboard